# SDR 2015FA0000050

- Difficulty date: January 30, 2015
- Submitted: January 30, 2015
- Operation: General aviation
- Aircraft: N9578X
- Make and model: Cessna 210B
- Aircraft serial: 21057878
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Condition: Split
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

HYDRAULIC LANDING GEAR ACTUATOR CASE SPLIT, RESULTING IS A LOSS OF HYDRAULIC FLUID AND SYSTEMS.
